# SDR IPXA2018032427777

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 29,363 hours, 15,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW & AFT OF THE L1 DOOR WAS INOPERATIVE DURING A CHECK.  R & R THE LAMP IAW AMM 33-51-06-962-001-003.   OPS CHECKED GOOD.   OK FOR SERVICE.
